# SDR DUFA20110001

- Difficulty date: January 7, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N685BA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC685
- Aircraft time: 30,075 hours, 41,810 cycles
- Engine: Garrtt TPE331*
- System (JASC): 3251 · Steering Unit
- Part: Servo Valve
- Part number: PS9810081
- Part serial: 0132
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER START UP, THE PILOT WAS STARTING HIS TAXI ROLL WHEN THE ACFT BEGAN TO TURN LT.  HE MADE SEVERAL ATTEMPTS TO CORRECT IT BUT THE ACFT CONTINUED LT UNTIL IT WAS HARD OVER.  THE ACFT WAS BROUGHT IN AND THE PROBLEM COULD NOT BE DUPLICATED. THE POTS FROM THE ACTUATOR AND RUDDER PEDALS WERE REMOVED AND OHMED OUT. THE WIRING AND CONNECTORS WERE INSPECTED AND CHECKED OK. THE NWS SERVO VALVE WAS REMOVED AND SWAPPED WITH A KNOWN SERVICEABLE UNIT FROM ANOTHER ACFT AND BOTH OPS CHECKED OK. THE FOLLOWING DAY THE SUSPECT VALVE WHICH HAD BEEN INSTALLED ON ANOTHER ACFT FAILED WITH A UNCOMMANDED HARD LT TURN WHILE TAXIING. THERE APPEARS TO BE AN INTERMITTENT PROBLEM WITH THE SERVO VALVE SO A NEW VALVE WAS PURCHASED AND INSTALLED WHICH OPS CHECKED GOOD.
